MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 86 CM; Drug eluting permanent left ventricular (lv) pacemaker electrode

ABBOTT MEDICAL (CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 86 CM; Drug eluting permanent left ventricular (lv) pacemaker electrode
Model Number 1457Q/86
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Additional information was received that the implantable cardioverter defibrillator (icd) oversensing was seen over remote transmission.It was discovered to actually be caused by right ventricular (rv) lead noise and this resulted in inappropriate anti-tachycardia pacing (atp).Programming changes were made and high voltage therapies were disabled.The patient was stable.

Brand Name
QUARTET LEAD DOUBLE BEND, 86 CM
Common Device Name
Drug eluting permanent left ventricular (lv) pacemaker electrode
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25718937
Report Number2017865-2026-14174
Device Sequence Number21493838
Product Code OJX
UDI-Device Identifier05414734510189
UDI-Public(01)05414734510189(10)A000098549(17)230630
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number1457Q/86
Device Lot NumberA000098549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTISURE; TENDRIL
Outcome Attributed to Adverse Event Other;
Patient SexFemale